Aloe Vera ?

Hi all haven't posted recently been feeling quite 'normal' for a few months Levo has been 125mcg for 3 months think it's working at last, but I'm having problems with my digestive system ie constipation, bloating this is despite being gluten free for the last 6 months. I've been reading about aloe Vera tablets and wonder if it's OK to try them any advice would be welcome

4 Replies

oldestnewest
  • baz,

    I don't know.

    I always thought Aloe Vera was ok to take with levothyroxine, and it is really good for the gut but I have now found this paper and unfortunately you have to pay to read to ! !

    arcmedres.com/article/S0188...

    Have you tried physilium husk mixed with loads of water for constipation and probiotics to improve gut health.

    Maybe you need to do a stool sample to eliminate a bacterial or fungal infection.

    Constipation is symptom of low thyroid hormone.

    Flower

    ……………………………………………………………………………………………………………………

    Disclaimer: I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

    ……………………………………………………………………………………………………………………

  • Thanks flower since posting I've checked a few websites and some say there is no interaction with Levo others say it reduces the effect. I will try your suggestion and let you know what happens I already take a probiotic

  • Baz57, Diogenes who is an advisor to TUK posted a while back that Aloe Vera may reduce absorption of Levothyroxine.

  • Thanks clutter I did find that post after research. I am going to try flowers advice and hot water and lemon to see what happens

You may also like...